# SDR WX0A2015041372526

- Difficulty date: April 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365507
- Part serial: CPT0524
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, AFTER LANDING GEAR HANDLE BEING MOVED TO UP POSITION GEAR FAILED TO RETRACT.  3 RED GEAR UNSAFE LIGHTS WERE ILLUMINATED & GEAR REMAINED PARTIALLY RETRACTED AS EVIDENCE BY INCREASED DRAG & WIND NOISE.  QRH 32.9 EXTENDED & RETRACTED GEAR, GEAR UNSAFE LIGHTS EXTINGUISHED.  JACKED ACFT IAW AMM 07-11-00.  CHECKED PROX SENSORS, NO DEFECTS FOUND IAW AMM 32-60-05.  CHECKED & ADJ OF LANDING CONTROL VLV, NO DEFECTS FOUND IAW AMM 32-32-00.  R & R MLG RT RETRACT ACTUATOR.  LEAK CHECKED GOOD IAW AMM 32-32-02.  PERFORMED GEAR SWING.  OPERATIONS CHECKED GOOD IAW AMM 32-30-00.  LOWER ACFT & REMOVED JACK PADS IAW AMM 07-11-00.
